# SDR FXGA20111006001

- Difficulty date: August 31, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120FC
- Aircraft serial: 120110
- Aircraft time: 35,523 hours, 42,595 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 5301
- Condition: Malfunctioned
- Location: Aileron Tab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON JAMMED AT TOP OF CLIMB.  PULLED AILERON DISCONNECT.  RIGHT AILERON THEN APPEARED TO MOVE FREELY.  INSPECTED AIRCRAFT AND DETERMINED AILERON TRIM TAB ACTUATOR TO BE THE CAUSE.
